Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: D | H | L | N | S | X
Number of items: 12.

D

Du, Ning, Wang, Hong, Liu, Wenbin (2015) A Fast Gradient Projection Method for a Constrained Fractional Optimal Control. Journal of Scientific Computing, 68 (1). pp. 1-20. ISSN 0885-7474. E-ISSN 1573-7691. (doi:10.1007/s10915-015-0125-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Huang, Y.Q., Li, Ruo, Liu, Wenbin (2007) Preconditioned descent algorithms for p-Laplacian. Journal of Scientific Computing, 32 (2). pp. 343-371. ISSN 0885-7474. (doi:10.1007/s10915-007-9134-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Liu, Wenbin, Feng, Tao, Gulliksson, Marten (2006) Adaptive Finite Element Methods for the Identification of Elastic Constants. Journal of Scientific Computing, 26 (2). pp. 217-235. ISSN 0885-7474. (doi:10.1007/s10915-004-4935-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Li, Ruo, Ma, Heping (2004) Moving Mesh Method with Error-Estimator-Based Monitor and Its Applications to Static Obstacle Problem. Journal of Scientific Computing, 21 (1). pp. 31-55. ISSN 0885-7474. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Yan, Ningning (2000) A Posteriori Error Estimators for a Class of Variational Inequalities. Journal of Scientific Computing, 15 (3). pp. 361-393. ISSN 0885-7474. (doi:10.1023/A:1011130501691) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Yan, Ningning (2001) Quasi Norm a Posteriori Error Estimates Based on Gradient Recovery or Residual Estimation. Journal of Scientific Computing, 16 (4). pp. 435-477. ISSN 0885-7474. (doi:10.1023/A:1013246424707) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Yan, Ningning (2001) Some a Posteriori Error Estimators for p-Laplacian Based on Residual Estimation or Gradient Recovery. Journal of Scientific Computing, 16 (4). pp. 435-477. ISSN 0885-7474. (doi:10.1023/A:1013246424707) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Shen, J. (1996) A new efficient spectral Galerkin method for singular perturbation problems. Journal of Scientific Computing, 11 (4). pp. 411-437. ISSN 0885-7474. (doi:10.1007/BF02088955) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Li, Ruo, Liu, Wenbin, Yan, Ningning (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474. (doi:10.1007/s10915-007-9147-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

N

Ning, D., Liang, G., Liu, Wenbin (2014) Adaptive Finite Element Approximation for an Elliptic Optimal Control Problem with Both Pointwise and Integral Control Constraints. Journal of Scientific Computing, 60 (1). pp. 160-183. ISSN 0885-7474. (doi:10.1007/s10915-013-9790-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Shen, Wanfang, Ge, Liang, Liu, Wenbin (2018) Stochastic Galerkin Method for Optimal Control Problem Governed by Random Elliptic PDE with State Constraints. Journal of Scientific Computing, 78 (3). pp. 157-1600. ISSN 0885-7474. (doi:10.1007/s10915-018-0823-6)
[img]
Preview

X

Xu, Kuan, Jiang, Shidong (2012) A bootstrap method for sum-of-poles approximations. Journal of Scientific Computing, 55 (1). ISSN 0885-7474. (doi:10.1007/s10915-012-9620-9)
[img]

This list was generated on Mon Dec 9 23:00:39 2019 GMT.